You said you had lost weight prior
Well I am finally at day 31, exactly one month into my treatment and I have only noticed a few things. I am shocked at how little acne I have had over the course of the first month. I probably got three new zits the entire month, one of which I have currently right under my nose...it's the kind of zit that makes your eyes water when you move your mouth because the pain is so deep and so sensitive that you can barely stand it. I can say with almost 100% certainty that my face literally purged every pore the month or so before starting Accutane that my face was totally ready for the start of the treatment. I would have been amazed if I had had an IB because I cleared out every pore of my face prior to starting. This is not an over exaggeration either, it was awful! (Check out my Accutane Gallery http://www.acne.org/...cutane-journey/ ) I think that is the only reason I didn't suffer a breakout at all this first month, because I have been going through a non-stop breakout for several months prior. Does that make any sense? Kind of just me rambling haha but I'm so grateful it hasn't been too bad. I can't be upset about anything right now because my skin is clearing up so well that it feels like I need to just be super stoked, but I am sad about one thing. I started Tri-Sprintec (ortho tri cyclen) because YAZ was 100 bucks a month and have put on about 10 pounds in the last month, which kind of sucks.... But oh well I suppose it's a small price to pay huh? I have pretty dry lips now because I started to slack a bit and immediately noticed super dry lips. I also am starting to get those classic eczema hands but hopefully it goes away soon. My doctor was out of town this week so my appointment is on Monday, but got the blood work done today. I don't know if my dose will change or not because I gained so much weight, but I am on a pretty hefty dose currently so I doubt it.
Take Care all and Best of Luck! Hang in there!
Yay Emmy! I am so glad to hear you are doing well! I, unfortunately, did have an IB, but it seems to be reducing (I hope, oh God I hope!). Have you looked into generic alternitives to yaz (I think it's gianvi, or something like that?)? Another option is a discount card - you would be surprised how much those things take off! I just recently discovered them a couple of months ago when my insurance wouldn't cover a medication I was taking with no generic alternative. I thought what the hay, and I printed the discount coupon from online, and brought it to my pharmacy (CVS), and It brought it down from $80 to $35!